CureZone   Log On   Join
Re: Iodoral makes my thyroid ache
 
hayley3 Views: 5,178
Published: 8 years ago
 
This is a reply to # 1,716,930

Re: Iodoral makes my thyroid ache


Thanks so much lolite...I will follow those links..it gives me hope as I waited so long for the doctors to figure out what was wrong and now they can't even help me. I avoided all medicines, Antibiotics etc, but I gave this medicine a try and I think the thyroid doctor knew it would make me sick and that I would then opt for the surgery.

Thanks Sylvette, are you saying that I should drink the V8?

Thanks Citing, I have "Toxic Multinodular Goiter". It's growing faster than I would like..they just found the second one.

Thanks to all!
Cheryl
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.391 sec, (1)